MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR) OVATION IX; MAIN BODY

ENDOLOGIX (TRIVASCULAR) OVATION IX; MAIN BODY
Model Number TV-AB2980-J
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially treated with the ovation ix abdominal stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately one (1) month post-op, a computed tomography (ct) was completed revealing the presence of a type ia endoleak.The patient condition was reported as good and the patient will continue to be monitored.
 
Additional Manufacturer Narrative
Clinical assessment was completed based on the received medical records.The reported type ia endoleak was confirmed.The type ia was most likely anatomy related as the thrombus and calcifications in the aortic neck likely contributed to the seal ring invagination resulting in the type ia endoleak.Procedure related harms for this complaint could not be determined.Additionally, clinical assessment determined that there was evidence to reasonably suggest type ii endoleak of the lumbar arteries occurred that was not included in the event as reported.The final patient status was not reported.The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device remains implanted; therefore, no device evaluation was completed.No additional investigation of this reported event is planned; however, if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.
 
Event or Problem Description
The patient was initially treated with the ovation ix abdominal stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately one (1) month post-op, a computed tomography (ct) was completed revealing the presence of a type ia endoleak.The patient condition was reported as good and the patient will continue to be monitored.Subsequent to the initial report, additional information was provided reporting that re-intervention was performed with successful coiling of the type ia endoleak.No further information was provided.Additionally, clinical assessment determined that there was evidence to reasonably suggest type ii endoleak (non-device related) of the lumbar arteries occurred that was not included in the event as reported.

Brand Name
OVATION IX
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR)
3910 brickway blvd
santa rosa CA 95403
MDR Report Key9452890
Report Number3008011247-2019-00177
Device Sequence Number3066763
Product Code MIH
UDI-Device IdentifierM701TVAB2980J1
UDI-Public+M701TVAB2980J1/$$3220813FS08091936K
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/13/2022
Device Model NumberTV-AB2980-J
Device Catalogue NumberTV-AB2980-J
Device Lot NumberFS080919-36
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/11/2019
Supplement Date Received by Manufacturer11/11/2019
Initial Report FDA Received Date12/11/2019
Supplement Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ILIAC LIMB, LOT # FS021219-12.; ILIAC LIMB, LOT # FS100318-31.; POLYMER, LOT # FF072619-01.; ILIAC LIMB, LOT # FS021219-12; ILIAC LIMB, LOT # FS100318-31; POLYMER, LOT # FF072619-01
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age76 YR